48-count packs of BENADRYL ULTRATABS each with 25 mg of the antihistamine diphenhydramine HCl
Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
Provides temporary relief of cold symptoms like sneezing and runny nose to offer more than just allergy relief
48 of allergy tablets for ages 6 and up for multi-symptom allergy relief
Active ingredient, diphenhydramine HCl, provides relief for allergy symptoms and cold symptoms
Suggested Age: 6 Years and Up
Health Facts: Contains antihistamine
Active Ingredient Strength Value: 25 milligrams
Duration: 4 to 6 hours
Product Form: Tablet
Primary Active Ingredient: Diphenhydramine
Package Quantity: 48
Features: Coated Capsules
Item Number (DPCI): 094-04-0946
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
BENADRYL Allergy ULTRATABS in 48 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. BENADRYL ULTRATABS with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
This allergy medication does work but it also makes me drowsy.I took this when the polland was very high. The medication alleviated me within 10min after taking it and lasted about 6 hours. [This review was collected as part of a promotion.]
1 reply from Consumer Care team - 3 months ago
Thanks so much for sharing your experience with us and we'd like to learn more. Please give us a call at 1-877-717-2824, Mon - Fri from 9 AM to 5:30 PM ET. We hope to chat soon!
I've used Benadryl for years,whenever my seasonal allergies kick up. It dries up my sinuses and seems milder than a lot of other allergy products. It does sometimes make me a little sleepy so I have to take it with that in mind. [This review was collected as part of a promotion.]
1 reply from CCC team - 3 months ago
Hello! We're happy to hear that your a fan of Benadryl! We'd love to learn more about your experience using it. Please give us a call at 1-877-717-2824, Monday-Friday, 9AM-5:30PM ET. We look forward to talking with you soon!
I always have a heard time sleeping because of my allergies and the tickling in my throat at night. I started using Benadryl and I can sleep so much better. [This review was collected as part of a promotion.]
1 reply from Consumer Care team - 4 months ago
Hey there! Thanks for the review! We'd love to hear more about your experience. Give us a call at 1-877-717-2824. We're available M-F 9am-5:30pm ET. We look forward to hearing from you!